# SDR DALA2025081906195

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE LOCATED FR 55 AND BTW STR 42L TO STR 43L IN AFT C ARGO COMPARTMENT.   REPLACED SHEAR TIE AND FASTENERS LOCATED FR 55 AND BTW STR 42L TO STR 43L IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-42-11. (1151033)
